# SDR TRBA20120405003

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 36,719 hours, 36,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4848,  REPORTED EMERGENCY LIGHT ON MAIN CABIN STAIRS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT WIRE IAW AWM 20-27-17.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
